Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Arrangements of lines with a large number of triangles


Authors: Z. Füredi and I. Palásti
Journal: Proc. Amer. Math. Soc. 92 (1984), 561-566
MSC: Primary 52A37; Secondary 51M20
MathSciNet review: 760946
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An arrangement of lines is constructed by choosing $ n$ diagonals of the regular $ 2n$-gon. This arrangement is proved to form at least $ n(n - 3)/3$ triangular cells.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A37, 51M20

Retrieve articles in all journals with MSC: 52A37, 51M20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0760946-2
PII: S 0002-9939(1984)0760946-2
Article copyright: © Copyright 1984 American Mathematical Society